# SDR RAIA950331

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Lug
- Part number: MS948906
- Condition: Faulty
- Location: Rt Engine
- Part time: 9,171 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7334 - RT ENGINE TAKEOFF RPM 98 PERCENT AND RT EGT JUMPED FROM 620 DEGREES TO 730 DEGREES.  MAINTENANCE REPLACED RT ENGINE EGT HARNESS TERMINAL LUG.  GROUND RUNS REVEALED NORMAL OPERATION.  (X)
